# SDR F3LA2022032800019

- Difficulty date: February 2, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N205FR
- Make and model: Airbus A320-214
- Aircraft serial: 04253
- Aircraft time: 41,220 hours, 17,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5348001921695
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 41,220 hours, 17,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12124.0423 L/H AFT CABIN, BELOW FLOORBOARDS BETWEEN FR68 AND FR69, FRAME SHEAR PLATE CRACKED ALMOST ALL THE WAY ACROSS ABOUT 6 INCHES
CORRECTIVE ACTION: REMOVED AND REPLACED SHEET (WEB) @ FR68 IAW A320 SRM 51-72-11
